1
Department of Mathematics, Yasouj University, P. O. Box 75918-74831, Yasouj,
2
Department of Mathematics, Yasouj University, P. O. Box 1159-91775, Yasouj, Iran.
Abstract
In this paper, we introduce fuzzy Banach algebra and study the properties of invertible elements and its relation with open sets. We obtain some interesting results.
Parvinianzadeh, R. , & Asadi, M. (2015). Some properties of Invertible Elements in Fuzzy Banach algebras. Caspian Journal of Mathematical Sciences, 4(1), 125-129.
MLA
R. Parvinianzadeh; M. Asadi. "Some properties of Invertible Elements in Fuzzy Banach algebras", Caspian Journal of Mathematical Sciences, 4, 1, 2015, 125-129.
HARVARD
Parvinianzadeh, R., Asadi, M. (2015). 'Some properties of Invertible Elements in Fuzzy Banach algebras', Caspian Journal of Mathematical Sciences, 4(1), pp. 125-129.
CHICAGO
R. Parvinianzadeh and M. Asadi, "Some properties of Invertible Elements in Fuzzy Banach algebras," Caspian Journal of Mathematical Sciences, 4 1 (2015): 125-129,
VANCOUVER
Parvinianzadeh, R., Asadi, M. Some properties of Invertible Elements in Fuzzy Banach algebras. Caspian Journal of Mathematical Sciences, 2015; 4(1): 125-129.